# SDR AALA20150605001

- Difficulty date: June 4, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 50,558 hours, 17,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER LIGHTS WILL NOT ILLUMINATE.  SECURED & CLEANED CONTACTS.  PERFORMED OPERATIONAL CHECK.  SYS CHECKED NORMAL.
